MathSciNet Relay Station
MathSciNet bibliographic data
MR2774153 (2011k:93134) 93D25 (34K50 60J27 93E03)
Balasubramaniam, P.; Nagamani, G. Global robust passivity analysis for stochastic interval neural networks with interval time-varying delays and Markovian jumping parameters. J. Optim. Theory Appl. 149 (2011), no. 1, 197–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement